MathSciNet Relay Station
MathSciNet bibliographic data
MR1142227 (92k:90110) 90C35
Berman, Piotr; Schnitger, Georg On the complexity of approximating the independent set problem. Inform. and Comput. 96 (1992), no. 1, 77–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement